# SDR DALA2017022301496

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 64,928 hours, 47,336 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Loose
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN,  FIRST OFFICER`S WINDSHIELD HAD A LARGE SPARK.  WINDSHIELD HEAT IS NO LONGER FUNCTIONING. FOUND THE WINDOW ANTI-FOG SENSOR LOOSE AND IN CONTACT WITH MOUNT SPRING. SECURED AND TESTED IAW AMM 30-41-01. OK FOR SERVICE.
